# SDR QXEA200400480

- Difficulty date: June 29, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 16,245 hours, 22,627 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Shutoff Valve
- Part number: AV24B1319D3
- Part serial: MM604335
- Condition: Leaking
- Location: Zone 400 Defuel
- Part time: 16,245 hours, 22,627 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FUEL DRIPPING FROM RIGHT NACELLE, BETWEEN FUEL DOOR AND GEAR DOOR.  REMOVED AND REPLACED REFUEL/DEFUEL SHUTOFF VALVE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
